| Model Number |
MMT-551NAP |
| Medical Device Problem Codes |
No Display/Image (1183); Battery Problem (2885); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had blank display screen.The customer also stated that, the insulin pump had failed battery, battery out limit and low battery alarm.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed the operating currents, self test and displacement test.No charge/battery lasts less than expected anomaly, no failed battery test alarm and no blank display anomaly noted during test.Device received with broken battery tube threads and broken reservoir tube lip.The p-cap locks into the reservoir compartment properly noted.(b)(4).